... increased migraines after cutting down on or stopping Klonopin? I had been taking 1mg for several years and cut the dose in half per my doctors orders 5 weeks ago. Since then I have been getting disabling migraines 4 or 5 times a week! Could this be from the decrease in Klonopin? I wouldn't think it would last this long but I don't know. Thanks for any help!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2013 • 4 answers
Posted 4 Mar 2015 • 1 answer
Can Gabapentin make migraines worse at first? I took my first dose (300mg) yesterday and have had a?
Posted 28 Mar 2015 • 4 answers
I take 2mgs of sub strip a day. I have to spit cuz migraines. How can I get the most out of my dose?
Posted 11 Apr 2015 • 7 answers
Posted 21 Jan 2016 • 1 answer